| Catalog Number |
136525000 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant med products: altrx +4 neut 32idx48od; articul/eze ball 32 +17 wh; unknown hip femoral stem; unknown hip acetabular cup.Initial reporter occupation: non-healthcare professional.
Event or Problem Description
Ppf and sticker sheets received.Ppf alleges dislocation after first revision.Doi: (b)(6) 2010 - dor: (b)(6) 2011 (left hip).
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.